89
Views
2
CrossRef citations to date
0
Altmetric
Original Articles

Complete Classification of BKM Lie Superalgebras Possessing Special Imaginary Roots

&
Pages 367-400 | Received 07 Mar 2011, Published online: 04 Jan 2013
 

Abstract

In this article, we give a complete classification of BKM Lie superalgebras possessing special imaginary roots. In this classification, we have also included infinite dimensional BKM Lie superalgebras with finite or infinite number of real or imaginary simple roots.

2010 Mathematics Subject Classification:

ACKNOWLEDGMENT

The Authors are very much thankful to the referee whose comments are useful in editing the article in the present form.

The research has been financially supported by the University Grants Commission (UGC), Govt. of India, through the Major research Project, F. No. 36-272/2008(SR). The authors, N. Sthanumoorthy (Principal Investigator of the Project) and K. Priyadharsini (Project Fellow for the Project) are thankful to the UGC for the same.

Notes

Communicated by K. Mishra.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.